Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking largactil for migraines. Having restless legs. Side effect of medicine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
I take largactil for prophylactic purpose for migraines but think I may have restless legs as a side effect. What can I do or take to stop this? I want to sleep!
Posted Mon, 15 Apr 2013 in Medicines and Side Effects
Answered by Dr. Raju A.T 8 hours later

Thanks for your query.

Restless leg syndrome is rarely associated as side effect with Largatctil (chlorpromazine ). The symptoms you have could be due to Anticholinergic effects which do mimic a restless leg presentation.

If you have developed the side effects with Largactil , it would not be wise to continue on the same medication for prophylaxis against the Migraine. You can go for other medications like amytriptaline or Sumatriptan.

Hope, I answered your query.

Please let me know if there are any other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor